# SDR CALA2017092203258

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 65,698 hours, 14,531 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEADING EDGE FLAP ASYM ON APPROACH.   EMERGENCY DECLARED.  PERFORMED FSEU BITE, NO FAULTS NOTED. OPS CHECKED FLAPS AND SLATS IAW AMM 27-81-00.  OPS CHECKED NORMAL, NO EICAS MESSAGES NOTED.  OK TO CONTINUE.
